Advertisement

Solutions of quasi-linear wave equations with small initial data

The third phase
  • Fritz John
Hyperbolic P.D.E. Theory
Part of the Lecture Notes in Mathematics book series (LNM, volume 1402)

Keywords

Wave Equation Space Dimension Generalize Derivative Nonlinear Wave Equation Radial Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Klainerman, S. 1984. Weighted L and L 1 estimates for solutions to the classical wave equations in three space dimensions. Comm. Pure Appl. Math., 37:269–88.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    John, F. and Klainerman, S. 1984. Almost global existence to nonlinear wave equations in three space dimensions. Comm. Pure Appl. Math., 37:443–55.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Hörmander, L. 1985. The lifespan of classical solutions of nonlinear hyperbolic equations. Revised version Institut Mittag-Leffler, Report No. 5:1–67.Google Scholar
  4. [4]
    John, F. 1987. Existence for large times of strict solutions of nonlinear wave equations in three space dimensions for small initial data. Comm. Pure Appl. Math., 40:79–109.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Christodoulou, D. 1986. Global solutions of nonlinear hyperbolic equations for small initial data. Comm. Pure Appl. Math., 39:267–82.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Klainerman, S. 1986. The null condition and global existence to nonlinear wave equations. Lectures in Applied Mathematics, 23:293–326.MathSciNetzbMATHGoogle Scholar
  7. [7]
    John, F. 1985. Blow-up of radial solutions of u tt=c 2(u t)□u in three space dimensions. Mathematica Aplicada e Computacional, 4:3–18.MathSciNetzbMATHGoogle Scholar
  8. [8]
    John, F. 1981. Blow-up for quasi-linear wave equations in three space dimensions. Comm. Pure Appl. Math., 34:29–51.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    John, F. 1985. Non-existence of global solutions of □u = ∂/∂tF(u t) in two and three space dimensions. Supplemento al Rendiconti del Circolo Matematico di Palermo, Serie II numero 8:229–49.zbMATHGoogle Scholar
  10. [10]
    Klainerman, S. 1987. Remarks on the global Sobolev inequalities in the Minkowski space R n+1. Comm. Pure Appl. Math., 40:111–17.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Klainerman, S. 1985. Uniform decay estimates and the Lorentz invariance of the classical wave equation. Comm. Pure Appl. Math., 38:321–32.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Fritz John

There are no affiliations available

Personalised recommendations